Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

My son fell and hit his head on a chair & that caused a huge bump on the right side of his neck. What could be that ?

My son fell and hit his head on a chair at school, and now he woke up with a huge bump on the right side of his neck, what could that be ?
Asked On : Sat, 28 May 2011
Answers:  4 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Physical Therapist or Physiotherapist 's  Response
dont worry its just a bodies reaction to any injury.
whenever any injury occurs the muscle, ligament and small capillaries get injured and leak out blood and fluid which escapes and gets collected as swelling.
ice that area.
do neck movements to mobilise the fluids.

Answered: Sat, 28 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.When ever there is injury to any body part,body reacts to it and there is increase blood flow and chemical in that area.This leads to swelling and pain.Apply ice over that area and give him analgesic syrup/tablet for pain.I think he should be fine.In case of no response or some other problem please talk to your doctor.bye.
Answered: Sat, 28 May 2011
I find this answer helpful
Dentist, Pedodontics Dr. Harleen Narula's  Response
I agree with Dr. Suhani Seth. This seems like muscle alignment issue.
Answered: Thu, 5 Jan 2012
I find this answer helpful
General & Family Physician Dr. Vaishali Hebbar's  Response
welcome to healthcare magic ....
The bump would be 1)just fluid accumulation due to direct injury as a result of inflammation. 2) could be a collection of blood .
If he had vomitting or loss of conciousness after the fall , then he should get a CT scan done to look if there is any injury to his brain.
If no vomitting or loss of conciousness after the injury then - no need to worry the bumps would take a week or two to disappear.If you are really concerned and want to get it reduced faster can use serratiopeptidase tabs which reduces inflammatory swelling.
Answered: Sat, 28 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor